# SDR P5CA9800271

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND IN RT BODY SKIN AT 6 O'CLOCK POSITION ON SKIN AFT OF STA 2598 WL 212.  DENT AREA PATCH REPAIRED AS PER SRM 53-50-03 FIG 4 AND SRWS 912822.
